Advertisement

Ukrainian Mathematical Journal

, Volume 21, Issue 5, pp 572–579 | Cite as

Asymptotic uniqueness theorems for certain classes of infinitely differentiable functions

  • E. S. Dekhtyaryuk
  • B. I. Korenblyum
Brief Communications
  • 27 Downloads

Keywords

Differentiable Function Uniqueness Theorem Asymptotic Uniqueness 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    M. M. Dzhrbashyan, “Uniqueness theorem for Fourier transforms and for infinitely-differentiable functions,” Izv. Akad. Nauk ArmSSR,6, No. 10 (1957).Google Scholar
  2. 2.
    K. I. Babenko, “Certain classes of spaces of infinitely-differentiable functions,” Dokl. Akad. Nauk SSSR,132, No. 6 (1960).Google Scholar
  3. 3.
    S. Mandelbrojt, Closure Theorems and Composition Theorems [Russian translation], IL, Moscow (1962).Google Scholar

Copyright information

© Consultants Bureau 1970

Authors and Affiliations

  • E. S. Dekhtyaryuk
    • 1
  • B. I. Korenblyum
    • 1
  1. 1.Kiev Structural Engineering InstituteUSSR

Personalised recommendations